Dextin 25mg x 10 tablets dexketoprofen

Solinea

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Dextin 25mg is a pain reliever that contains dexketoprofen. It is an active substance belonging to the non-steroidal anti-inflammatory drugs. The drug is indicated for the short-term treatment of mild and moderate pain.

Composition of dexketoprofen Dextin 25mg:

Active substance: dexketoprofen. One film-coated tablet contains 36.90 mg of dexketoprofen with trometamol, which corresponds to 25 mg of dexketoprofen and excipients: corn starch, microcrystalline cellulose, sodium carboxymethyl starch (type A), glycerol distearate, coating (Opadry Y-1-7000 coating), titanium dioxide (E 171), macrogol / PEG 400.

Action of Dextin dexketoprofen 25mg:

Short-term pain reliever for the treatment of mild to moderate pain (muscle aches, toothache, painful periods). Dextin 25 mg as the active substance contains a non-steroidal anti-inflammatory drug - dexketoprofen. The preparation is in the form of coated tablets.

Application:
Dextin dexketoprofen 25 mg is indicated for the short-term treatment of mild or moderate pain (e.g. menstrual pain, toothache, muscle pain). For use in adults.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. People with a history of allergy or allergy problems, kidney, liver or heart problems, fluid retention (also in the past), low hydration and low blood volume (due to excessive fluid loss) should consult a doctor before taking this medicine. ), heart disease, stroke (past), conditions that may increase the risk of stroke, disorders of blood or blood cell formation, systemic lupus erythematosus, mixed connective tissue disease, chronic inflammatory bowel disease (history), other stomach or bowel disease (including in the past), chicken pox people using medications, that increase the risk of gastric ulcer and / or duodenal ulcer or bleeding, diuretics, and also elderly people, women who have a problem with becoming pregnant. Use in children and adolescents: should not be used in children and adolescents - there are no adequate studies. Use during pregnancy and breastfeeding: it is contraindicated to use this drug in the third trimester of pregnancy and during breastfeeding. In the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, the use of this drug is not recommended (or it can only be used if indicated by a doctor). Driving and using machines: the drug may have a minor influence on the ability to drive and use machines. who have trouble getting pregnant. Use in children and adolescents: should not be used in children and adolescents - there are no adequate studies. Use during pregnancy and breastfeeding: it is contraindicated to use this drug in the third trimester of pregnancy and during breastfeeding. In the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, the use of this drug is not recommended (or it can only be used if indicated by a doctor). Driving and using machines: the drug may have a minor influence on the ability to drive and use machines. who have trouble getting pregnant. Use in children and adolescents: should not be used in children and adolescents - there are no adequate studies. Use during pregnancy and breastfeeding: it is contraindicated to use this drug in the third trimester of pregnancy and during breastfeeding. In the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, the use of this drug is not recommended (or it can only be used if indicated by a doctor). Driving and using machines: the drug may have a minor influence on the ability to drive and use machines. it is contraindicated to use this drug in the third trimester of pregnancy and during breastfeeding. In the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, the use of this drug is not recommended (or it can only be used if indicated by a doctor). Driving and using machines: the drug may have a minor influence on the ability to drive and use machines. it is contraindicated to use this drug in the third trimester of pregnancy and during breastfeeding. In the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, the use of this drug is not recommended (or it can only be used if indicated by a doctor). Driving and using machines: the drug may have a minor influence on the ability to drive and use machines.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug, to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in the following cases: the presence or history of asthma attacks, acute allergic rhinitis, nasal polyps, urticaria, angioedema, wheezing after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; history of photosensitivity reactions - photoallergic or phototoxic reactions during treatment with ketoprofen or fibrates; the presence of gastric and / or duodenal ulcer, bleeding in the stomach or intestines; a history of stomach or intestinal bleeding, ulceration or perforation; the occurrence of chronic digestive disorders; bleeding in the stomach or intestines, perforation caused by taking non-steroidal anti-inflammatory drugs; the presence of intestinal diseases with chronic inflammation (Crohn's disease, ulcerative colitis); the presence of severe heart failure, moderate or severe renal impairment, or severe hepatic impairment; the presence of excessive bleeding tendency or coagulation disorders; the occurrence of severe dehydration, as well as in the last trimester of pregnancy and during breastfeeding. the presence of severe heart failure, moderate or severe renal impairment, or severe hepatic impairment; the presence of excessive bleeding tendency or coagulation disorders; the occurrence of severe dehydration, as well as in the last trimester of pregnancy and during breastfeeding. the presence of severe heart failure, moderate or severe renal impairment, or severe hepatic impairment; the presence of excessive bleeding tendency or coagulation disorders; the occurrence of severe dehydration, as well as in the last trimester of pregnancy and during breastfeeding.

Side effects:
Some people may experience side effects while taking the drug. Common side effects: nausea and / or vomiting, abdominal pain, diarrhea, indigestion (dyspepsia); uncommon: spinning sensation, dizziness, somnolence, sleep disturbances, nervousness, headache, palpitations, flushing, stomach problems, constipation, dry mouth, gas, rash, fatigue, pain, fever and chills, malaise; rare: stomach ulcer, peptic ulcer bleeding or perforation (bloody vomiting, black stools), fainting, high blood pressure, slower breathing, water accumulation in extremities and peripheral edema (e.g. swollen ankles), laryngeal edema, loss of appetite (anorexia) ), abnormal sensation, itchy rash, acne increased sweating, back pain, increased urination, menstrual disorders, prostate disorders, abnormal liver function markers (blood tests), damage to liver cells (hepatitis), acute kidney failure; very rare: anaphylactic reactions (acute hypersensitivity reactions that may trigger anaphylactic shock), ulceration of the skin, mouth, eyes and genital area (Stevens-Johnson syndrome and Lyell's syndrome), swelling of the face or swelling of the lips and throat (angioedema), shortness of breath related to narrowing of the airways (bronchospasm), shortness of breath, fast heart rate, low blood pressure, inflammation of the pancreas, blurred vision, ringing in the ears (tinnitus), skin hypersensitivity reactions, skin sensitivity to light, itching, kidney problems decreased number of white blood cells, decreased number of platelets. You should contact your doctor as soon as possible in the following cases: at the beginning of treatment, stomach or intestinal side effects have been reported, similar symptoms have been reported in the past with long-term use of non-steroidal anti-inflammatory drugs (especially in elderly patients). In the following cases, the use of the drug should be discontinued: a rash or damage to the mucous membranes (on the genitals or inside the mouth) appears, other symptoms of allergy. Side effects such as fluid retention and swelling (mainly in the ankles and legs), increased blood pressure and heart failure, and a slight increase in the risk of heart attack or stroke have been reported during treatment with NSAIDs.

Dextin 25mg tablets dexketoprofen dosage:

The drug should be used according to the instructions on the leaflet or according to the doctor's instructions. For short-term use only - only when symptomatic. Take orally with a sufficient amount of water. To reduce the risk of side effects from the stomach or intestines, it is recommended to take the drug with food. However, it should be remembered that food slows down the absorption of the drug, so in case of acute pain, take the tablets on an empty stomach (30 minutes before eating). The dose recommended for adults: use depending on the type, severity and duration of pain - half a tablet (12.5 mg) every 4-6 hours or one tablet (25 mg) every 8 hours. Do not exceed the maximum recommended daily dose of tablets (75 mg). In the case of elderly people.